Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
daniel29

Cyst on nose Got bigger from Cortisone shot. PLEASE HELP!!!

I have had a cyst on my nose for the longest time and today I finally decided to go to my derm and get it injected with cortisone. Well I got it injected an hour ago and it looks worse. Its bigger and it was bleeding before. Is this normal and will it be better by tomorrow?? I really need to know.

Share this post


Link to post
Share on other sites

Didnt your derm tell you it takes about 4 days for the cyst to go away after its injected.give it some time man.If it doesnt go away after 4 days go back and get it injected a 2nd time thats what i do.good luck.

Edited by ctbo

Share this post


Link to post
Share on other sites

From my experience, they always get bigger and redder after you have a cyst injected. The doc or derm will usually tell you that it will look worse for the first 8 hours before the medicine starts taking effect. But, within 24 hours, it should start to flatten out and shrink.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×